MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. SET SCREW DRIVER; NEXTGEN ALTIUS OCT SYSTEM

ZIMMER BIOMET SPINE, INC. SET SCREW DRIVER; NEXTGEN ALTIUS OCT SYSTEM
Catalog Number 14-525029
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during final tightening of the cross-connector, the tip of the screwdriver and the screw of the cross-connector broke.There was a 40-minute delay without impact on the patient.This is report two of two for this event.
 
Additional Manufacturer Narrative
Corrections in d4: lot number, d9, and h3.Additional information in d4: udi number, h4, and h6: component, investigation type, findings, and conclusions.Device evaluation the returned device matches the information in the complaint file and was examined.Visual inspection revealed a portion of the tip has fractured off.See attached images.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
SET SCREW DRIVER
Common Device Name
NEXTGEN ALTIUS OCT SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17712060
Report Number3012447612-2023-00260
Device Sequence Number16703390
Product Code KWP
UDI-Device Identifier00888480511328
UDI-Public(01)00888480511328(10)MMX1615
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113593
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-525029
Device Lot NumberMMX1615
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic